# SDR AALA952061

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY FORWARD GALLEY INOPERATIVE. REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR BY FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
